Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (5): 891-900    DOI: 10.1007/s10114-017-6011-z
Articles Current Issue| Next Issue| Archive| Adv Search |
On the Periodic Logistic Map
Cui Ping LI, Ming ZHAO
LMIB-School of Mathematics and Systems Science, Beihang University, Beijing 100191, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7